# SDR SWAA2024052186914

- Difficulty date: May 17, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,085 hours, 35,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 23A INOP<[01] R&R?D M1673 POWER SUPPLY AND BATTERY; R&R?D M1670 POWER SUPPLY AND BATTERY; AND R&R?D M1668 BATTERY REF AMM 33-51-06. REFERENCE TTG8Q00RQXJV FOR PART INSTALLATION. REPLACED SPLICE SM8 AT CONNECTOR D10712 REF WDM 33-51-11-1 AND SWPM 20-30-12.;[02] R&R?D M1673 POWER SUPPLY AND BATTERY; R&R?D M1670 POWER SUPPLY AND BATTERY; AND R&R?D M1668 BATTERY REF AMM 33-51-06. REFERENCE TTG8Q00TE340 FOR PART INSTALLATION. REPLACED SPLICE SM8 AT CONNECTOR D10712 REF WDM 33-51-11-1 AND SWPM 20-30-12.;[03] RESECURED PIN #2 AT CONNECTOR D40196J POS 3 PER SWPM 20-60-03; EMERGENCY LIGTHS OPS CHECK GOOD.
